Thanks for your post. It can be really frustrating to feel like someone is not listening to your concerns.
Breast pain is not considered to be a side effect of tamoxifen. However, both surgery and radiotherapy treatments alter the breast tissue, and many women report feeling some discomfort a number of months after finishing these treatments whilst the tissue continues to fully heal.
Although common, it’s always worth getting breast changes like this checked out for peace of mind. If you are still under the care of the hospital, you can contact your breast care nurse, who would be able to arrange for you to be seen if necessary. It’s possible you may still be asked to see your GP to be referred back to the clinic, but you can ask to see another GP if this was needed.
You can always call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Please be aware that we will be closed on Saturday 23 March, Friday 29 March and Saturday 30 March due to an office move. This may cause a slight delay in our response times especially for forum posts received from Friday 29 March to Monday 1 April. Thank you for your patience during this period.
We are currently reviewing our Forum service and wonder if you would have five to 10 minutes tocomplete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.
Breast Cancer Care Nurse
Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
Hi I had a lumpectomy a year December just gone, and finished radiotherapy in march last year, and I'm on tamoxifen but recently I have been getting really bad pains in my breast, is this common, or should I be worried, I went to see a GP who was no help at all, and didn't seem interested in any thing I was saying.